# SDR UALA2012080804273

- Difficulty date: July 27, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 84,795 hours, 13,671 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2676
- Part serial: 1617
- Condition: Vibration
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CHILLER AFT GALLEY VIBRATS AND IS NOISY.  REPLACED FAILED CHILLER PER AMM.
